# SDR 0301136739

- Difficulty date: June 14, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 61,005 hours, 13,471 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 19642122
- Condition: Failed
- Location: Yaw Damper
- Part time: 52,414 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING CLIMB THE LOWER RUDDER WAS DISPLACED 5 UNITS LEFT OF CENTER AND THE AIRCRAFT YAWED LEFT.  RUDDER DISPLACEMENT WENT TO ZERO AT FL 270 AND NO FURTHER MALFUNCTIONS WERE EXPERIENCED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LOWER YAW DAMPER COMPUTER.  OPERATIONAL CHECK GOOD.
